# SDR FDEA201804201071

- Difficulty date: April 20, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 71,610 hours, 25,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12042
- Condition: Gouged
- Location: Bs 213
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FWD ACCESSORY BAY,  FRAME BS 213.25,  BL.0 GOUGED IN THE UPPER RADIUS.  CUT OUT THE DAMAGE,  FABRICATED A REPAIR, AND  INSTALLED IAW SRM 53-00-07-2R, REPAIR 7.
